Hi JLS, I took tamoxifen and could not loose weight and my joints hurt and my eyes were always sore, I took it for two years I had to give up with it as I just could not put up with how it made me feel, not saying you should I just know what you mean its a really hard time but it will pass I think it helps to just take one day at a time, hang in there your doing great, and yes it's hard to talk to lived ones because we don't want them to worry xx
Hi JLS - first of all I'm sending you a big virtual hug. As you will have seen this is a great place to offload, to say exactly what you are thinking and how you are feeling without being judged. Everyone understands exactly how you are feeling and why. It's so tough. Please don't think you are being self indulgent, you are not at all.
I think Ann has sent some good suggestions - see if your hospital has a counsellor you can see. Or maybe there is a support group there where you could chat to others who have been through the same.
I have had some counselling sessions and one thing I learned was to stop beating myself up for things I had done/not done. It's a step but I think you need to be kind to yourself.
Do chat away on here anytime you need.